# SDR ORJA9854

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING FORWARD LEFT EMERGENCY FLOOR LIGHTS POWER SUPPLY WON'T SHUT OFF EMERGENCY LIGHTS REMAIN ON UNTIL BATTERY EXHAUSTION.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK, OPS CHECK GOOD AT THIS TIME.  (M)
